Nicola Gambino
TitleCited byYear
The identity type weak factorisation system
N Gambino, R Garner
Theoretical Computer Science 409 (1), 94-109, 2008
1022008
Wellfounded trees and dependent polynomial functors
N Gambino, M Hyland
International Workshop on Types for Proofs and Programs, 210-225, 2003
962003
Polynomial functors and polynomial monads
N Gambino, J Kock
Mathematical proceedings of the cambridge philosophical society 154 (1), 153-192, 2013
942013
The cartesian closed bicategory of generalised species of structures
M Fiore, N Gambino, M Hyland, G Winskel
Journal of the London Mathematical Society 77 (1), 203-220, 2008
642008
Inductive types in homotopy type theory
S Awodey, N Gambino, K Sojakova
2012 27th Annual IEEE Symposium on Logic in Computer Science, 95-104, 2012
422012
The generalised type-theoretic interpretation of constructive set theory
N Gambino, P Aczel
The Journal of Symbolic Logic 71 (1), 67-103, 2006
382006
Collection principles in dependent type theory
P Aczel, N Gambino
International Workshop on Types for Proofs and Programs, 1-23, 2000
352000
Heyting-valued interpretations for constructive set theory
N Gambino
Annals of Pure and Applied Logic 137 (1-3), 164-188, 2006
332006
Weighted limits in simplicial homotopy theory
N Gambino
Journal of pure and applied algebra 214 (7), 1193-1199, 2010
282010
From sets and types to topology and analysis: Towards practicable foundations for constructive mathematics
L Crosilla, P Schuster
Oxford University Press on Demand, 2005
262005
Spatiality for formal topologies
N Gambino, P Schuster
Mathematical Structures in Computer Science 17 (1), 65-80, 2007
242007
The Frobenius condition, right properness, and uniform fibrations
N Gambino, C Sattler
Journal of Pure and Applied Algebra 221 (12), 3027-3068, 2017
202017
Sheaf interpretations for generalised predicative intuitionistic systems
N Gambino
University of Manchester, 2002
202002
Presheaf models for constructive set theories
N Gambino
From sets and types to topology and analysis 48, 62-77, 2005
172005
Monads in double categories
TM Fiore, N Gambino, J Kock
Journal of Pure and Applied Algebra 215 (6), 1174-1197, 2011
142011
On operads, bimodules and analytic functors
N Gambino, A Joyal
American Mathematical Society 249 (1184), 2017
122017
Relative pseudomonads, Kleisli bicategories, and substitution monoidal structures
M Fiore, N Gambino, M Hyland, G Winskel
Selecta Mathematica 24 (3), 2791-2830, 2018
102018
Uniform fibrations and the Frobenius condition
N Gambino, C Sattler
arXiv preprint arXiv:1510.00669, 2015
102015
Types and sets: a study on the jump to full impredicativity
N Gambino
Laurea Dissertation, Department of Pure and Applied Mathematics, University†…, 1999
81999
Homotopy-initial algebras in type theory
S Awodey, N Gambino, K Sojakova
Journal of the ACM (JACM) 63 (6), 51, 2017
72017
The system can't perform the operation now. Try again later.
Articles 1–20